Ok I'll try to make this short. My Daughter ho just turned 5 has been having recurring UTI's for the past year. She has had about 8-9 UTI. On Novemeber 26th she was admitted to the childrens hospital because her latest Uti turned into a kidney infection. The symtoms she presented were high fever ( it jumped from 99.3 to 105.2 in 35 min) and shaking chills, along with stomach pain. No other symtoms. At the hospital she was put on Iv antibiotics, given a renal ultrasound and a vcug. No abnormalities were found. They diagniosed her with overactive bladder and said that was root of all her UTI's . They put her on Ditropan for the over active bladder, and Chepalaxin for the infection. 10 days of regular dose of the antibiotic the a maintenance dose for a few months. We just started the maintance doses on December 10th. On the 12th she started with the high fevers again, they persisted about every3 hours, I was alternating tylenol and motrin. The next day same thing not quite as often. I calle dthe doc. and he suggested it was probably a virus since she has been on antibiotic's. This is day # 3 and she is still having fevers going up to 104.4 with chills and shaking, but no other symotoms. I am very concerned that it is not a virus and the infection in her kidney's is either not cleared up completely or a new infection. Please help any advice would be appreciated I am really starting to worry.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?